# SDR AALA20160522001

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 16,696 hours, 6,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 11812
- Condition: Inoperative
- Location: Cabin
- Part time: 29,767 hours, 5,324 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EXIT LIGHT BETWEEN ROW 8 RT & 12 RT ARE INOPERATIVE.  R & R EMER LIGHT POWER SUPPLY IAW AMM 33-51-11 & ACCOMPLISHED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
